# SDR AUS20030749

- Difficulty date: July 1, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 6110 · Propeller Assembly
- Part: Dowel Pin
- Condition: Misinstalled
- Location: Prop Flange
- Part time: 3,022 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT PROPELLER MOUNTING FLANGE PROPELLER LOCATING DOWELS INCORRECTLY FITTED. DOWELS HAVE A SLIGHT TAPER WHICH ALLOWS FOR A SLIP FIT INTO THE CRANKSHAFT AND AN INTERFERENCE FIT ONTO THE PROPELLER. THE DOWELS WERE INCORRECTLY FITTED WITH THE INTERFERENCE FIT ONTO THE CRANKSHAFT. THE INCORRECT FITMENT OFTHE DOWELS DAMAGED THE CRANKSHAFT. PERSONNEL/MAINTENANCE ERROR.
